RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 251, Number 2, Pages 295–299 (Mi dan43431)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A universal lower bound on the rate of growth of globally minimal solutions

A. T. Fomenko

Lomonosov Moscow State University

Full text: PDF file (680 kB)

Bibliographic databases:
UDC: 519.3:513.834
Presented: С. М. Никольский
Received: 05.11.1979

Citation: A. T. Fomenko, “A universal lower bound on the rate of growth of globally minimal solutions”, Dokl. Akad. Nauk SSSR, 251:2 (1980), 295–299

Citation in format AMSBIB
\Bibitem{Fom80}
\by A.~T.~Fomenko
\paper A universal lower bound on the rate of growth of globally minimal solutions
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 251
\issue 2
\pages 295--299
\mathnet{http://mi.mathnet.ru/dan43431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0565498}
\zmath{https://zbmath.org/?q=an:0453.49028}


Linking options:
  • http://mi.mathnet.ru/eng/dan43431
  • http://mi.mathnet.ru/eng/dan/v251/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Fomenko, “Multi-dimensional variational methods in the topology of extremals”, Russian Math. Surveys, 36:6 (1981), 127–165  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:40
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020